# SDR QXEA0001626

- Difficulty date: May 18, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- Aircraft time: 30,528 hours, 37,236 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- ACCESS PANEL REBATE CRACKED UNDER PANEL 57V ON LEFT HAND SIDE OF RUDDER.  REPAIRED IAW FOKKER SRM 51-31-01.
